Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Intense pain due to continuous testicular swelling, abdominal pain. Treatment?

Hi Dr, i have extreme pains for the past days suffering from a continuous swelling of the right testecle in the scrotum . I have abdominal pains that I feel they are dashed by the major problem. I went to the doctor last monday and gave some anti-biotics such as bla bla bla..don t know whether to enlist them. I revisited her at hospital for review and I was given the same treatment she gave me in my first visit. Help me and advice the correct treatment or further action. What to do? God witnessed me when extreme pains attacked me last night. Thanx in advance doc. Sincere from South email is YYYY@YYYY and I added you guys in my facebook page, Sihle Shaun Sincere Bikitsha
Asked On : Sun, 27 May 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
hello dear
you might be suffering from epididymoorchitis
first get urine test and urine culture done
get ultrasonography of scrotum and kidneys
depending upon urine tests result and culture report choose antibiotic
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor